# SDR AWXA960072

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Chord
- Part number: BAC15141322
- Condition: Corrosion
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND THE RIGHT HORIZONTAL STABILIZER REAR SPAR LOWER CHORD CORRODED ON THE FORWARD SIDE FROM APPROXIMATELY STAB STA 244.5 TO 253.67.  REPAIRED RIGHT HORIZONTAL STABILIZER REAR SPAR LOWER CHORD IAW SRM 55-10-01, 55-10-05, 55-10-04 AND 51-30-02.  (M)
